On a general bidimensional extrapolation problem
Volume 64 / 1993
Colloquium Mathematicum 64 (1993), 3-12 DOI: 10.4064/cm-64-1-3-12
Several generalized moment problems in two dimensions are particular cases of the general problem of giving conditions that ensure that two isometries, with domains and ranges contained in the same Hilbert space, have commutative unitary extensions to a space that contains the given one. Some results concerning this problem are presented and applied to the extension of functions of positive type.